The modular branching rule for affine Hecke algebras of type A - Archive ouverte HAL Access content directly
Journal Articles Advances in Mathematics Year : 2011

The modular branching rule for affine Hecke algebras of type A

Abstract

For the affine Hecke algebra of type A at roots of unity, we make explicit the correspondence between geometrically constructed simple modules and combinatorially constructed simple modules and prove the modular branching rule. The latter generalizes work by Vazirani.
Fichier principal
Vignette du fichier
affineHeckerevised.pdf (387.17 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00315397 , version 1 (28-08-2008)
hal-00315397 , version 2 (10-09-2008)
hal-00315397 , version 3 (22-03-2010)

Identifiers

  • HAL Id : hal-00315397 , version 3

Cite

Susumu Ariki, Nicolas Jacon, Cédric Lecouvey. The modular branching rule for affine Hecke algebras of type A. Advances in Mathematics, 2011, 228 (1), pp.481-526. ⟨hal-00315397v3⟩
99 View
191 Download

Share

Gmail Facebook X LinkedIn More